# SDR AWHA04152021

- Difficulty date: April 15, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N920FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0020
- Aircraft time: 15,399 hours, 17,561 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bleed Port
- Part number: 07900300
- Condition: Leaking
- Location: Rt Brake
- Part time: 2,132 hours, 2,390 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON LANDING THE PILOT REPORTED THE RIGHT BRAKE FADED. CONTRACT MAINTENANCE WAS DISPATCHED AND FOUND THE RIGHT BRAKE LEAKING FLUID AT THE BLEEDER SCREW. MAINTENANCE SERVICED AND BLEED THE BRAKE SYSTEM. OPS CHECK WAS GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
